# SDR UIEA2021020800247

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 326926429
- Part serial: GRTH3570
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER INOP( REMOVED & REPLACED #2 ENG  I/B T/REV ACTUATOR PER B767 AMM 78-31-21. LEAK & OPS CHECKED,   NO DEFECTS NOTED )
